D.D. – New Jersey
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I had psoriasis on my elbows for years. Nevef had any issues other than that.
On June 20 I received the j&j vaccine.
On July 1. Exactly 3 weeks to the day. I woke up with all kinds of flare ups & psoriasis sores on both arms. Both legs, either psoriasis or exema on the entire top of both hands. And severe scalp psoriasis.
I looked up reactions of the vaccines with people with psoriasis, and the sites all said that Pfizer & moderna recipients had intense flare ups at about the 2 week mark, while j ,& j recipients had it up to around the 3 week mark. The sites also said that the cases cleared up in about a month.
Well, it August 1, one month, and all but 2 of the original al sores are still there.
There have also been breakouts every couple days.
The earliest I can get to dermatologist is the end of this month. I probably shouldn't have waited, but I wax hoping it would have cleared up like they said.
Been using my meds ,& shampoo, but its not getting better, and I really don't know how long this will keep happening.
Something in the vaccine kick started whatever sets off the psoriasis.
I work in retail & I've had to wear long sleeve shirts, I dont wear shorts when I go out even though its summer. It is very unsettling. It does not look nice when its shedding/scaling and the psoriasis shampoo says to use 2-3 time z week, but I use if almost every day because the scalp is so bad. I am really st my wits end!
I have pictures from the first day up to tonight and it is not better.
I did report it to the vaers site. But nothing came of it. I'm hoping my dr will send something in.
According to the sites I read, this reaction happens in few cases, but anyone with skin conditions should be made aware of it. And also, if someone had a flare up at 3 weeks, they might not have connected it to the vaccine.
Anyway, that's my story
-D.D. - New Jersey"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.